ห้องทำงาน อาคาร 15 ชั้น ห้อง 15/6/1

โทรศัพท์ภายใน 034-109300 ต่อ 3546

Website http://pws.npru.ac.th/nawitcha

Email : nawicha@hotmail.com

 

ประวัติการศึกษา :

  • วท.บ. (คณิตศาสตร์) มหาวิทยาลัยเทคโนโลยีพระจอมเกล้าธนบุรี, 2547

  • ปกศ. สูง (การสอนวิทยาศาสตร์) มหาวิทยาลัยมหิดล, 2548

  • วท.ม. (คณิตศาสตร์) มหาวิทยาลัยเชียงใหม่, 2551

  • ปร.ด. (คณิตศาสตร์ประยุกต์) มหาวิทยาลัยเทคโนโลยีพระจอมเกล้าธนบุรี, 2555

สาขาวิชาที่เชี่ยวชาญ :

  • ทฤษฎีจุดตรึงในปริภูมิบานาค

เอกสารทางวิชาการ :

  • ณวิชชา อ่อนใจเอื้อ. (2557). เอกสารประกอบการสอนรายวิชา การวิเคราะห์เชิงจริงเบื้องต้น. นครปฐม: มหาวิทยาลัยราชภัฏนครปฐม.

บทความวิจัย : 

      ระดับนานาชาติ

  1. N. Onjai-uea and S. Suantai, Common fixed point of modified Noor iterations with errors for non-Lipschitzian mappings in Banach spaces, Thai Journal of Mathematics, Special Issue 6 (3) (2008) 115-132.

  2. N. Onjai-uea, C. Jaiboon, and P. Kumam, Strong convergence theorems based on relaxed extragradient for generalized equilibrium problems, Applied Mathematical Sciences 4 (14) (2010) 691-708.

  3. N. Onjai-uea and P. Kumam, A generalized nonlinear random equations with random fuzzy mappings in uniformly smooth Banach spaces, Journal of Inequalities and Applications, Volume 2010 (2010), Article ID 728452, 16 pages.

  4. N. Onjai-uea, C. Jaiboon, and P. Kumam, A relaxed hybrid steepest descent method for common solutions of generalized mixed equilibrium problems and fixed point problems, Fixed Point Theory and Applications, Vol. 2011, No. 32, 20 pages.

  5. N. Onjai-uea and P. Kumam, A generalized random nonlinear variational inclusion for multi-valued random operators in uniformly smooth Banach spaces, Journal of Computational Analysis and Applications 14 (4) (2011) 648-658.

  6. N. Onjai-uea and P. Kumam, Algorithms of common solutions to generalized mixed equilibrium problems and a system of quasivariational inclusions for two difference nonlinear operators in Banach spaces, Fixed Point Theory and Applications, Vol. 2011 (2011), Article ID 601910, 23 pages.

  7. N. Onjai-uea and P. Kumam, Existence and convergence theorems for the new system of generalized mixed variational inequalities in Banach spaces, Journal of Inequalities and Applications, Vol. 2012, No. 9, 25 pages.

  8. N. Onjai-uea and P. Kumam, A new iterative scheme for equilibrium problems, fixed point problems for nonexpansive mappings and zero points of maximal monotone operators, Fixed Point Theory and Applications, Vol. 2012, No. 27, 28 pages.

  9. N. Onjai-uea, C. Jaiboon, P. Kumam, and W.U. Humphries, Convergence of iterative sequences for fixed points of an infinite family of nonexpansive mappings based on a hybrid steepest descent methods, Journal of Inequalities and Applications, Vol. 2012, No. 101, 22 pages.

  10. N. Onjai-uea, P. Katchang, and P. Kumam, Strong convergence theorems for solving a general system of finite variational inequalities for finite accretive operators and fixed points of nonexpansive semigroups with weak contraction mappings, Fixed Point Theory and Applications, Vol. 2012, No. 114, 16 pages.

  11. N. Onjai-uea and P. Kumam, A generalized system mixed variational inequality involving three difference relaxed cocoercive operators, Journal of Computational Analysis and Applications 15 (4) (2013) 707-713.

  12. N. Onjai-uea and W. Phuengrattana, A hybrid iterative method for common solutions of variational inequality problems and fixed point problems for single-valued and multi- valued mappings with applications, Fixed Point Theory and Applications 2015, 2015:16.

  13. N. Onjai-uea and W. Phuengrattana, On solving split mixed equilibrium problems and fixed point problems of hybrid-type multivalued mappings in Hilbert spaces, Journal of Inequalities and Applications 2017, 2017:137.

  14. W. Phuengrattana, N. Onjai-uea and P. Cholamjiak, Modified proximal point algorithms for solving constrained minimization and fixed point problems in complete CAT(0) spaces, Mediterranean Journal of Mathematics, 15 (3), 2018: 97.

  15. N. Onjai-uea and W. Phuengrattana, Hybrid algorithms for Ky Fan inequalities and common fixed points of demicontractive single-valued and quasi-nonexpansive multi- valued mappings, Kyungpook Mathematical Journal, 59 (2019), 703-723.

      ระดับชาติ

  1. ณวิชชา อ่อนใจเอื้อ. (2560). การลู่เข้าของกระบวนการทำซ้ำแบบ Ishikawa เพื่อหาผลเฉลยร่วมของปัญหาดุลยภาพแบบ split และปัญหาจุดตรึงของการส่งแบบหลายค่าในปริภูมิฮิลเบิร์ต. ใน รายงานสืบเนื่องจากการประชุมวิชาการระดับชาติ ครั้งที่ 9 มหาวิทยาลัยราชภัฏนครปฐม. (หน้า 273-280). 28-29 กันยายน 2560. นครปฐม ประเทศไทย.

  2. ณวิชชา อ่อนใจเอื้อ. (2562). การลู่เข้าของกระบวนการทําซ้ำเพื่อหาผลเฉลยร่วมของปัญหาดุลยภาพแบบแยกอสมการการแปรผัน และปัญหาจุดตรึงของการส่งแบบหลายค่าในปริภูมิฮิลเบิร์ต. ใน รายงานสืบเนื่องจากการประชุมวิชาการระดับชาติ ครั้งที่ 11 มหาวิทยาลัยราชภัฏนครปฐม. (หน้า 90-98). 11-12 กรกฎาคม 2562. นครปฐม ประเทศไทย.